# SDR SIMA20221001001

- Difficulty date: October 1, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 43,610 hours, 38,706 cycles
- System (JASC): 2110 · Cabin Compressor System
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PACK 1 AND 2 CLOSED ON EICAS / EMERGENCY NOT DECLARED A/C SWAP. FLIGHT CONTINUED. -C/A-PACK LEAKS FOUND ON PACK 1 AND PACK 2. RAR PACK 1 DUCT FROM THE DUAL HEAT EXCHANGER IAW EMB145 AMM 21-51-02. SEE ITEM 2 THIS AML PAGE FOR #2 PACK.
